CureZone   Log On   Join
 

Help--what is going on? by flaz ..... Parasites Support Forum (Alt Med)

Date:   3/26/2015 5:23:09 PM ( 6 years ago ago)
Hits:   2,789
URL:   https://www.curezone.com/forums/fm.asp?i=2245257

I am on day two of Valbazen (Abendazole) protocol after 7 months of unsuccessfully dealing with the medical community for suspected pinworms. I had all the classic symptoms to begin with including intense anal itching and frequently sighting small thread like things. Short term medication prescribed by Drs did nothing but make me worse.

Since starting the Valbazen, I frequently feel a "rush" of sorts, like my body reacting then millions of small white things (dust like) appear on my underwear, clothing, skin. I also get overcome with severe itching as soon as this happens. I can literally feel this coming on.

Attached photo is picture of the inside of my navy t-shirt when this just happened 30 minutes ago or so. It is the second "episode" in a few hours.

In the past months, this would happen when I would eat sweets/carbs but now that I am on the Valbazen it seems to be happening randomly and more frequently throughout the day.

Please help me know what is happening and what I can do. Are these eggs, immature pinworms, another type of parasite or what? Thanks
//www.curezone.org/ig/i.asp?i=76567

 

<< Return to the standard message view

fetched in 0.02 sec, referred by www.curezone.com/forums/fmp.asp?i=2245257